Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Feb 27, 2012, 4:02 AM EST. It took effect at Feb 28, 2012, 5:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2012, 4:02 AM EST (09:02 UTC)
- In effect from
- Feb 28, 2012, 5:00 AM EST
- Expired
- Feb 28, 2012, 12:37 PM EST
- In force
- 8 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
203 WHUS72 KMHX 270902 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 402 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE WATERS NORTH OF OCRACOKE FOR LATE TONIGHT INTO TUESDAY... .A TROUGH OF LOW PRESSURE WILL DEVELOP OFF THE NORTH CAROLINA COAST TODAY PRODUCING SOUTHERLY WINDS TO 20 KNOTS AND 3 TO 5 FOOT SEAS. LATE TONIGHT A COLD FRONT WILL MOVE THROUGH THE WATERS SHIFTING THE WINDS TO THE NORTHWEST AT 20 TO 25 KNOTS AND BUILDING SEAS TO 4 TO 6 FEET NORTH OF OCRACOKE INTO TUESDAY. AMZ150-152-154-272100- /O.NEW.KMHX.SC.Y.0020.120228T1000Z-120228T2200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 402 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT LATE TONIGHT INTO TUESDAY. * SEAS...BUILDING TO 4 TO 6 FEET LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
449 WHUS72 KMHX 272110 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 410 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE WATERS NORTH OF OCRACOKE FOR LATE TONIGHT INTO TUESDAY... .A TROUGH OF LOW PRESSURE WILL PRODUCE SOUTHERLY WINDS TO 20 KNOTS AND 3 TO 5 FOOT SEAS THIS EVENING. LATE TONIGHT A COLD FRONT WILL MOVE THROUGH THE WATERS SHIFTING THE WINDS TO THE NORTH AT 20 TO 25 KNOTS AND BUILDING SEAS TO 4 TO 6 FEET NORTH OF OCRACOKE INTO TUESDAY. AMZ150-152-154-281000- /O.CON.KMHX.SC.Y.0020.120228T1000Z-120228T2200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 410 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT LATE TONIGHT INTO TUESDAY. * SEAS...BUILDING TO 4 TO 6 FEET LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS72 KMHX 280352 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1052 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE WATERS NORTH OF OCRACOKE FOR LATE TONIGHT INTO TUESDAY... .LATE TONIGHT A COLD FRONT WILL MOVE THROUGH THE WATERS SHIFTING THE WINDS TO THE NORTH AT 20 TO 25 KNOTS AND BUILDING SEAS TO 4 TO 6 FEET NORTH OF OCRACOKE INTO TUESDAY. AMZ150-152-154-281200- /O.CON.KMHX.SC.Y.0020.120228T1000Z-120228T2200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1052 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST TUESDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT LATE TONIGHT INTO TUESDAY. * SEAS...BUILDING TO 4 TO 6 FEET LATE TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
162 WHUS72 KMHX 280812 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 311 AM EST TUE FEB 28 2012 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE WATERS NORTH OF OCRACOKE FOR LATE TONIGHT INTO TUESDAY... .A COLD FRONT WILL MOVE OFFSHORE EARLY THIS MORNING WITH A PERIOD OF GUSTY NORTH TO NORTHEAST WINDS THROUGH THIS AFTERNOON. AMZ150-152-154-282200- /O.CON.KMHX.SC.Y.0020.120228T1000Z-120228T2200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 311 AM EST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHWEST WINDS BECOMING NORTHEAST AT 20 TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHUS72 KMHX 281737 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1237 PM EST TUE FEB 28 2012 AMZ150-152-154-281845- /O.CAN.KMHX.SC.Y.0020.000000T0000Z-120228T2200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1237 PM EST TUE FEB 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW 25 KNOTS THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:54 AM EST, 8 minutes earlier.
Area forecast discussion, Feb 27, 3:54 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
354 AM EST MON FEB 27 2012
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL FORM OFFSHORE TODAY AND MOVE TOWARD
THE COAST THROUGH THIS EVENING. A WEAK COLD FRONT WILL MOVE
THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD OVER
THE AREA TUESDAY. A WARM FRONT WILL LIFT NORTH THROUGH THE REGION
TUESDAY NIGHT INTO WEDNESDAY. A COLD FRONT WILL MOVE THROUGH
EASTERN NORTH CAROLINA WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD
BACK INTO THE AREA THURSDAY AND FRIDAY. THE NEXT COLD FRONT WILL
MOVE THROUGH THE AREA SATURDAY INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 350 AM MONDAY...WARM ADVECTION CLOUDINESS CONTINUES TO MAKE
STEADY PROGRESS NORTHEAST ACROSS EASTERN NC. THESE CLOUDS WILL
CONTINUE TO BUILD/DEVELOP NORTHWARD THIS MORNING WITH SKIES
FORECAST TO BECOME MOSTLY CLOUDY AREA WIDE BY 15Z. HIGH PRESSURE
WAS RETREATING OFF OF THE COAST EARLY THIS MORNING WITH A WEAK
SOUTHERLY RETURN FLOW BEGINNING TO SET UP AND A TROUGH OF LOW
PRESSURE FORMING JUST OFF THE COAST. THIS WILL CONTRIBUTE TO
ISENTROPIC LIFT ABOVE THE SHALLOW STABLE LAYER AND IN CONJUNCTION
WITH MODEST WARM ADVECTION IS EXPECTED TO PRODUCE LIGHT RAIN LATER
THIS MORNING. EASTERN NC WILL NOT BE IN A FAVORABLE LOCATION FOR
JET DYNAMICS TO COME INTO PLAY TODAY THUS ASCENT WILL BE MODEST.
THIS IS MOST LIKELY WHY THE MODELS ARE FORECASTING HIGH POPS (IN
THE LIKELY TO CATEGORICAL RANGE) AND VERY LOW QPF (MAINLY LESS
THAN 0.10") FOR THIS EVENT. HAVE UPPED POPS USING A BLEND OF
MET/MAV WITH MOST AREAS EXPECTED TO A SEE A VERY LIGHT ACCUMULATION
OF RAIN BEGINNING THIS AFTERNOON. TEMPERATURE FORECAST TRICKY
TODAY AS SOUTHERLY FLOW WILL BE OFFSET BY WIDESPREAD CLOUDS AND
LIGHT PRECIPITATION. FOR NOW I WENT WITH A CONSENSUS OF THE
GUIDANCE IN THE UPPER 50S/LOWER 60S BUT MAY NEED TO ADJUST
DOWNWARD DUE TO THE EXTENSIVE CLOUD COVER. WILL REEVALUATE THIS
FOR THE 7 AM UPDATE LATER THIS MORNING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
AS OF 350 AM MONDAY...THE LIGHT PRECIPITATION EVENT IS EXPECTED TO
PEAK DURING THE EVENING HOURS. A WEAK WAVE OF LOW PRESSURE IS
FORECAST TO DEVELOP ALONG THE COASTAL TROUGH AND COULD ENHANCE
PRECIPITATION AMOUNTS ALONG THE COAST. FOR NOW HAVE STAYED WITH
HPC QPF OF AROUND 0.10" BUT THIS MAY NEED TO BUMPED UP AS THE NAM
HAS AROUND 0.25" FALLING ALONG THE SE COAST. LATER TONIGHT A
NORTHERN STREAM SHORT WAVE WILL PUSH A WEAK COLD FRONT THROUGH THE
AREA AFTER MIDNIGHT WHICH WILL THEN SHUNT THE PRECIPITATION OFF
THE COAST AFTER 06Z WITH A DRYING LIGHT NW FLOW EXPECTED BEHIND
THE FRONT. NO SIGNIFICANT COLD ADVECTION IS EXPECTED WITH THIS
SYSTEM OVERNIGHT SO WINDS COULD BECOME CALM SETTING THE STAGE FOR
FOG TO DEVELOP LATE ONCE SKIES CLEAR. GUIDANCE WAS IN EXCELLENT
AGREEMENT ON LOW TEMPS WITH READINGS IN THE LOWER TO MIDDLE 40S
EXPECTED.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 350 AM MONDAY...FAIRLY ACTIVE AND TRICKY LONG TERM FCST AS
SEVERAL FRONTS/LOW PRESSURE SYSTEMS WILL AFFECT E NC. A WARM FRONT
WILL LIFT NORTH THROUGH THE REGION TUESDAY NIGHT INTO WED AS SFC
HIGH PRES RETREATS OFFSHORE TO THE EAST. MIN TEMPS TUE NIGHT SHOULD
BE REALIZED PRIOR TO 06Z...BEFORE INC CLOUDS AND LIGHT SOUTHERLY
FLOW DEVELOP AND ACT TO RAISE TEMPS TOWARDS SUNRISE. FCST SHOULD
REMAIN MAINLY ON THE DRY SIDE ON WED...THOUGH SOME INDICATION THAT
WEAK ISENTROPIC LIFT DUE TO STRENGTHENING H85 SWRLY LLJ AND WAA
COULD GENERATE SOME LIGHT RAIN SHOWERS ACROSS THE AREA...ESPECIALLY
NORTHERN AND EASTERN PORTIONS OF THE FA WHERE NOSE OF THE LLJ IS
LOCATED AND NEARER A EASTWARD TRACKING IMPULSE THAT WILL SLIDE
ACROSS THE DELMARVA PENINSULA. KEPT POPS IN THE LOW CHANCE CAT NORTH
WITH SLIGHT CHANCE SOUTH AS ANY PRECIP THAT DOES FALL ON WED WILL BE
VERY LIGHT WITH ONLY A FEW HUNDREDTHS OF AN INCH. TEMPS WILL BE WARM
WITH MOST AREAS RISING INTO THE 70S DESPITE THE MAINLY CLOUDY SKIES.
MAIN AREA OF FORCING ARRIVES WED EVENING AS BROAD LOW PRES TRACKS
EAST THROUGH THE GREAT LAKES...DRAGGING A COLD FRONT THROUGH THE SE
CONUS. MAIN DYNAMICS WILL REMAIN NORTH OF THE REGION...AND THEREFORE
NOT EXPECTING MUCH RAIN WITH THIS SYSTEM. RAISED POPS TO HIGH CHANCE
AND LIKELIES WED EVENING...AND KEPT MENTION OF ISOLATED THUNDER AS
SOME ELEVATED INSTABILITY LOOKS TO BE PRESENT. FRONT PUSHES OFFSHORE
EARLY THUR MORNING WITH MAINLY SUNNY SKIES EXPECTED FOR THURSDAY.
TEMPS HOWEVER WILL ACTUALLY BE HIGHER AS LOW LEVEL FLOW REMAINS
WESTERLY WITH LOW LEVEL THICKNESSES REMAINING HIGH. EFFICIENT MIXING
WILL PRODUCE GUSTY WESTERLY WINDS AND ALLOW TEMPS TO RISE WELL INTO
THE 70S FOR MOST LOCALES.
FRIDAY WILL BE A TRANSITION DAY AS CLOUDS ONCE AGAIN INCREASE IN
ADVANCE OF NEXT SYSTEM TO AFFECT THE AREA OVER THE WEEKEND. GOOD
LONG RANGE MODEL AGREEMENT ON SYNOPTIC PATTERN FOR NEXT WEEKEND AS
BROAD TROUGH DIPS SOUTH THROUGH CENTRAL CONUS AND PUSHES EAST. THIS
WILL BRING A COLD FRONT THROUGH THE REGION SOMETIME ON SATURDAY OR
EARLY SUNDAY. STILL SOME MODEL UNCERTAINTY REGARDING TIMING OF THE
SYSTEM THIS FAR OUT...SO OPTED NOT TO RAISE THEM TO LIKELIES AT THIS
TIME.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
SHORT TERM /TODAY THROUGH TONIGHT/...
AS OF 145 AM MONDAY...IR SATELLITE AND SURFACE OBSERVATIONS
INDICATE WARM ADVECTION STRATOCUMULUS STREAMING NORTHEAST TOWARD
THE TAF SITES WITH CEILINGS 4000-5000 FT. BROKEN CEILINGS ARE
EXPECTED AT ALL THE TAF SITES BY 12Z-15Z TODAY. ALL OF THE
GUIDANCE IS FORECASTING A HIGH POP/LOW QPF FORECAST SCENARIO TODAY
INTO TONIGHT AS A TROUGH OF LOW PRESSURE DEVELOPS ALONG THE COAST
AND PRODUCES WIDESPREAD BUT LIGHT PRECIPITATION. MODERATE CONFIDENCE
IN PREVAILING MVFR CONDITIONS DEVELOPING BY 21Z MAINLY IN
CEILINGS WITH OCCASIONAL MVFR VISIBILITIES IN HEAVIER PATCHES OF
RAIN. SOME OF THE GUIDANCE IS FORECASTING IFR CEILINGS AFTER 00Z
BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN THE FORECAST YET. A COLD
FRONT WILL MOVE EAST ACROSS THE AREA AFTER 06Z WITH A DRYING NW
FLOW EXPECTED TO PRODUCE VFR CONDITIONS BY 12Z TUESDAY.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 350 AM MONDAY...VFR CONDITIONS EXPECTED FOR TUE THROUGH EARLY
WED. A WARM FRONT WILL LIFT NORTH LATE TUE NIGHT INTO WED...WITH AN
INCREASE AND LOWERING OF CLOUDS. CIGS LOOK TO REMAIN IN THE LOW END
VFR RANGE THROUGH WED...BEFORE A COLD FRONT BRINGS A LOWERING OF
CIGS TO MVFR ON WED NIGHT AS WELL AS A GOOD CHANCE OF RAIN AND
ISOLATED THUNDERSTORMS. SW WINDS WILL GUST FROM 15 TO 20 KT ON WED
AFTERNOON...AND TURN WESTERLY BEHIND THE FRONT ON THURSDAY WITH
GUSTS AGAIN IN THE 15 TO 20 KT RANGE. HIGH PRES AND MAINLY SUNNY FOR
THUR AND FRIDAY...BEFORE NEXT COLD FRONT MOVES THROUGH SOMETIME LATE
SAT OR EARLY SUN...WITH ANOTHER GOOD CHANCE FOR RAIN AND PERHAPS
THUNDER.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 350 AM MONDAY...A TROUGH OF LOW PRESSURE WILL DEVELOP ALONG
THE COAST TODAY WITH A WEAK AREA OF LOW PRESSURE POSSIBLY DEVELOPING
ALONG IT LATE TODAY AND THIS EVENING. LIGHT VARIABLE WINDS EARLY
THIS MORNING WILL BECOME SOUTH TO SOUTHEAST LATE THIS MORNING THEN
INCREASE TO 15 TO 20 KT SOUTH OF CAPE HATTERAS THIS AFTERNOON INTO
THIS EVENING. SEAS AROUND 2 FT EARLY THIS MORNING WILL BUILD TO 3
TO 5 FT SOUTH OF HATTERAS LATE IN THE DAY. LATE TONIGHT A COLD
FRONT WILL SWEEP EAST ACROSS THE WATERS AFTER MIDNIGHT WITH THE
FLOW SHIFTING TO NW AND INCREASING TO 15 TO 25 KT AS HIGH PRESSURE
BUILDS IN FROM THE NORTH. HE STRONGEST WINDS ARE EXPECTED TO OCCUR
NORTH OF OCRACOKE AFTER 09Z. SMALL CRAFT ADVISORIES WILL BE ISSUED
FOR LATE TONIGHT INTO TUESDAY FOR THE WATERS NORTH OF OCRACOKE
WITH THIS FORECAST PACKAGE.
LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 350 AM MONDAY...SCA WILL BE ONGOING FOR MUCH OF TUE AS NORTHERLY
SURGE CONTINUES TO PRODUCE NORTHERLY WIND GUSTS AROUND 25 KT OR
HIGHER. WILL HAVE TO CLOSELY WATCH THE ADDITION OF THE SOUNDS AND
PORTIONS OF THE CENTRAL WATERS TO BE INCLUDED IN THE SCA...AS WINDS
WILL BE NEARING THE 25 KT THRESHOLD HERE. SEAS WILL BRIEFLY BUILD TO
6 FEET ACROSS NORTHERN/CENTRAL WATERS TUE MORNING...BEFORE SUBSIDING
IN THE AFTERNOON AS THE WINDS DIMINISH. CENTER OF THE HIGH PRES
SYSTEM WILL MOVE ACROSS THE DELMARVA AND OFFSHORE TUE NIGHT...WITH
WINDS VEERING EAST AND CONTINUING TO DIMINISH. RETURN FLOW QUICKLY
DEVELOPS ON WED WITH SCA CONDITIONS LOOKING LIKELY FOR PORTIONS OF
THE WATERS AND MAYBE EVEN THE SOUNDS AS GRADIENT TIGHTENS WITH
APPROACHING STRONG COLD FRONT. WINDS AND SEAS SHOULD PEAK LATE WED
NIGHT JUST AHEAD OF THE COLD FRONT PASSAGE. WINDS VEER WESTERLY ON
THUR AND DIMINISH BELOW SCA THRESHOLD...WITH SEAS SUBSIDING IN
RESPONSE. PROGRESSIVE PATTERN WILL CONTINUE WITH ANOTHER HIGH PRES
AREA DOMINATING ON FRI BEFORE MOVING OFFSHORE IN ADVANCE YET ANOTHER
STRONG COLD FRONT FOR THE WEEKEND. SCA CONDITIONS ONCE AGAIN LOOK
LIKELY FOR THE WEEKEND DUE TO STRONG SW FLOW AHEAD OF THE COLD FRONT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 5 PM EST TUESDAY FOR AMZ150-
152-154.
&&
SYNOPSIS...JME
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...TL
AVIATION...JME/TL
MARINE...JME/TLHazardous weather outlook, Feb 26, 4:27 AM EST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 AM EST SUN FEB 26 2012 NCZ029-044>047-079>081-090>095-098-103-104-270930- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 427 AM EST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.